# SDR FOTR20160711001

- Difficulty date: July 11, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N932DH
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29312
- Aircraft time: 44,164 hours, 18,174 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N503310
- Condition: Damaged
- Location: Nr 2 Nacelle
- Part time: 44,164 hours, 18,174 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 PYLON MID BULKHEAD LOWER FLANGE FWD I/B HOLE ENLONGATED.
